Representations in varieties of regular involution bands

Václav Koubek

Commentationes Mathematicae Universitatis Carolinae (1990)

  • Volume: 031, Issue: 2, page 201-211
  • ISSN: 0010-2628

How to cite

top

Koubek, Václav. "Representations in varieties of regular involution bands." Commentationes Mathematicae Universitatis Carolinae 031.2 (1990): 201-211. <http://eudml.org/doc/17837>.

@article{Koubek1990,
author = {Koubek, Václav},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {universal category; regular involution band; variety of bands},
language = {eng},
number = {2},
pages = {201-211},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Representations in varieties of regular involution bands},
url = {http://eudml.org/doc/17837},
volume = {031},
year = {1990},
}

TY - JOUR
AU - Koubek, Václav
TI - Representations in varieties of regular involution bands
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1990
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 031
IS - 2
SP - 201
EP - 211
LA - eng
KW - universal category; regular involution band; variety of bands
UR - http://eudml.org/doc/17837
ER -

References

top
  1. A. H. Clifford G. B. Preston, The Algebraic Theory of Semigroups, AMS, Providence Vol. 1 1961, vol. 2 1967. (1961) Zbl0111.03403
  2. M. Demlová V. Koubek, Endomorphism monoids of bands, Semigroup Forum 38 (1989), 305-329. (1989) Zbl0664.20042MR0982011
  3. M. Demlová V. Koubek, Endomorphism monoids in small varieties of band, (to appear in Acta Math. Sci (Szeged)). Zbl0741.20041MR1124940
  4. G. Grätzer, Universal Algebra, Van Nostrand, Princeton, New Jersey, 1968. (1968) Zbl0182.34201MR0248066
  5. V. Koubek J. Reitermann, Categorical constructions of free algebras, colimits and completions of partial algebras, J. Pure and Appl. Algebra 14 (1979), 195-231. (1979) MR0524187
  6. V. Koubek J. Sichler, Universal varieties of semigroups, J. Austral. Math. Soc. (Series A) 36 (1984), 143-152. (1984) Zbl0549.20038MR0725742
  7. D. Pigozzi J. Sichler, Homomorphism of partial and of complete Steiner triple systems and quasigroups, in Universal Algebra and Lattice Theory, Lecture Notes in Mathematics 1149, Springer-Verlag, Berlin 1985. (1985) MR0823018
  8. A. Pultr J. Sichler, Primitive classes of algebras with two unary idempotent operations containing all algebraic categories as full subcategories, Comment. Math. Univ. Carolinae 10 (1969), 425-445. (1969) Zbl0206.29904MR0253969
  9. A. Pultr V. Trnková, Combinatorial, Algebraic and Topological Representations of Groups, Semigroups and Categories, North Holland, Amsterdam 1980. (1980) Zbl0418.18004MR0563525

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.